# SDR CALA9801708

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FOREFLAP GOUGED IN TWO PLACES AT INBOARD SIDE.  THE GOUGED AREAS WERE TRIMMED OUT.  AN ADHESIVE PRIMER AND BONDED FIBERGLASS REPAIR WAS INSTALLED IAW SRM 51-40-6, 51-40-9, AND MM 51-20-11.
